# SDR DALA1157533739

- Difficulty date: October 6, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 30,585 hours, 14,933 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 146A61124
- Part serial: 000727
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 3 C/W ERA 49217714 REV ORIG FUSELAGE AFT CARGO DOOR DENT PERM REPAIR.  REPAIRED PER ERA 492177-14 REV B - PERMANENT REPAIRED INSTALLED.
